Compact restrictions of operators

Brown, Arlen and Pearcy, Carl: Compact restrictions of operators. Acta scientiarum mathematicarum, (32) 3-4. pp. 271-282. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_003_004_271-282.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 3-4
Page Range: pp. 271-282
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 282. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14314

Actions (login required)

View Item View Item